| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Volume 44 Number 3
Volume 44 Number 2
Earlier issues
Volume  Number  Volume 34 Number 2

previous article next article

Research articles

ScienceAsia 44(2018): 40-45 |doi: 10.2306/scienceasia1513-1874.2018.44.040

Two numerical iteration methods for solving absolute value equations

Jun He*, Yanmin Liu, Junkang Tian

ABSTRACT:     We introduce two kinds of iteration methods based on the generalization of the hermitian and skew-hermitian splitting. Their convergence properties are established. We show the effectiveness of our methods.

Download PDF

112 Downloads 600 Views

School of Mathematics, Zunyi Normal College, Zunyi, Guizhou, 563006, China

* Corresponding author, E-mail: hejunfan1@163.com

Received 8 Jun 2017, Accepted 16 Dec 2017